# SDR LR7A2015031800551

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 2024T60040
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK UNDER JOB CARD HC5511, FOUND THE LH HORIZONTAL STABILIZER LEADING EDGE HAD A CRACKED FORMER, RIB AT FS1038, HSS256L, WL260.  REPAIRED IAW SMP583 SRM FIG 51-140-20, F.  NR 2276.
